Fixed Point Theorems for the Alternate Interpolative Ciric-Reich-Rus Operator

  • Clement Boateng Ampadu 31 Carrolton Road, Boston, MA 02132-6303, USA
Keywords: Ciric-Reich-Rus contraction, metric space, fixed point theorems

Abstract

In [1], the authors introduced the interpolative Ciric-Reich-Rus operator in Branciari metric space and obtained some fixed point theorems; in this work we present an alternate characterization of the interpolative Ciric-Reich-Rus operator in metric space, and obtain some fixed point theorems.

References

Hassen Aydi, Chi-Ming Chen and Erdal Karapinar, Interpolative Ciric-Reich-Rus type contractions via the Branciari distance, Mathematics 7 (2019), 84. https://doi.org/10.3390/math7010084

Clement Boateng Ampadu, A best proximity point theorem for G-proximal (delta, 1-delta) weak contraction in complete metric space endowed with a graph, Earthline Journal of Mathematical Sciences 1(1) (2019), 91-96. https://doi.org/10.34198/ejms.1119.9196

S. S. Basha, Best proximity points: optimal solutions, J. Optim. Theory Appl. 151(1) (2011), 210-216. https://doi.org/10.1007/s10957-011-9869-4

Chalongchai Klanarong and Suthep Suantai, Best proximity point theorems for G-proximal generalized contraction in complete metric spaces endowed with graphs, Thai J. Math. 15(1) (2017), 261-276.

Ya. I. Alber and S. Guerre-Delabrieer, Principles of weakly contractive maps in Hilbert spaces, in: New Results in Operator Theory and Its Applications. Operator Theory: Advances and Applications, I. Gohberg and Y. Lyubich, eds., vol. 98, Birkhauser, Basel, 1997. https://doi.org/10.1007/978-3-0348-8910-0_2

I. Beg and M. Abbas, Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory Appl. 2006, Article ID 74503, 7 pp. https://doi.org/10.1155/FPTA/2006/74503

C.E. Chidume, H. Zegeye and S.J. Aneke, Approximation of fixed points of weakly contractive nonself maps in Banach spaces, J. Math. Anal. Appl. 270 (2002), 189-199. https://doi.org/10.1016/S0022-247X(02)00063-X

J.H. Mai and X.H. Liu, Fixed points of weakly contractive maps and boundedness of orbits, Fixed Point Theory Appl. 2007, Article ID 020962. https://doi.org/10.1155/2007/20962

B.E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Analysis 47 (2001), 2683-2693. https://doi.org/10.1016/S0362-546X(01)00388-1

Binayak S. Choudhury, Unique fixed point theorem for weakly c-contractive mappings, Kathmandu University Journal of Science, Engineering and Technology 5(I) (2009), 6-13. https://doi.org/10.3126/kuset.v5i1.2842

Akbar Azam, Muhammad Arshad and Ismat Beg, Common fixed point theorems in cone metric spaces, J. Nonlinear Sci. Appl. 2(4) (2009), 204-213. https://doi.org/10.22436/jnsa.002.04.01

L.G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007), 1468-1476. https://doi.org/10.1016/j.jmaa.2005.03.087

Xianjiu Huang, Chuanxi Zhu and Xi Wen, Fixed point theorems for expanding mappings in partial metric spaces, An. St. Univ. Ovidius Constanta 20(1) (2013), 213-224. https://doi.org/10.2478/v10309-012-0014-7

Published
2021-07-10
How to Cite
Ampadu, C. B. (2021). Fixed Point Theorems for the Alternate Interpolative Ciric-Reich-Rus Operator. Earthline Journal of Mathematical Sciences, 7(1), 161-179. https://doi.org/10.34198/ejms.7121.161179
Section
Articles